# SDR SWAA2019041631738

- Difficulty date: March 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143A324173
- Condition: Corroded
- Location: Bs 374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ELECTRONICS & EQUIPMENT BAY AT AFT END OF STRINGER SPLICE CORRODED AT BS. 374, STR. 27L.   R&R STRINGER IAW EA.
